# SDR CA060515004

- Difficulty date: May 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,054 hours
- Engine: Pwa PT6T3
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Corroded
- Location: Tail Rotor
- Part time: 582 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT REASSEMBLY OF T/R BLADES IT WAS NOTED THAT WHITE POWDER WAS PRESENT IN THE CUFF AREA OF THE BLADES. BLADES QTY 2 WERE SENT TO COMPOSITE TECHNOLOGY FOR EVALUATION. BOTH BLADES WERE SCRAPPED DUE TO DEEP CORROSION INSIDE OF UPPER AND LOWER GRIP PLATES. TOTAL TIME ON THE BLADES 582.4 HOURS SINCE NEW. (TC NR 20060515004)
